Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 42, Number 1

All articles in this issue are freely accessible.

Threshold behavior and propagation for nonlinear differential-difference systems motivated by modeling myelinated axons
Jonathan Bell and Chris Cosner.
Quart. Appl. Math. 42 (1984), 1-14
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 736501
An exact partial solution to the compressible flow problems of jet formation and penetration in plane, steady flow
Robert R. Karpp.
Quart. Appl. Math. 42 (1984), 15-29
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 736502
Two-dimensional aligned-field magnetofluiddynamic flow. I. Steady incompressible flow with nonzero charge density
Wan Lee Yin.
Quart. Appl. Math. 42 (1984), 31-39
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 736503
A simplicial mapping method for locating the zeros of a function
C. S. Hsu and W. H. Zhu.
Quart. Appl. Math. 42 (1984), 41-59
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 736504
A simple proof of a result in finite plasticity
J. Casey.
Quart. Appl. Math. 42 (1984), 61-71
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 736505
A variational-iterative approximate solution of the Thomas-Fermi equation
B. L. Burrows and P. W. Core.
Quart. Appl. Math. 42 (1984), 73-76
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 736506
On the method of strained parameters and the method of averaging
D. P. Mason.
Quart. Appl. Math. 42 (1984), 77-85
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 736507
A note on interacting populations that disperse to avoid crowding
Morton E. Gurtin and A. C. Pipkin.
Quart. Appl. Math. 42 (1984), 87-94
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 736508
Some monotonicity results for ratios of modified Bessel functions
Henry C. Simpson and Scott J. Spector.
Quart. Appl. Math. 42 (1984), 95-98
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 736509
On barrelling for a special material in finite elasticity
Henry C. Simpson and Scott J. Spector.
Quart. Appl. Math. 42 (1984), 99-111
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 736510
Determination of the stretch and rotation in the polar decomposition of the deformation gradient
Anne Hoger and Donald E. Carlson.
Quart. Appl. Math. 42 (1984), 113-117
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 736511
Spatial decay estimates in transient heat conduction
C. O. Horgan, L. E. Payne and L. T. Wheeler.
Quart. Appl. Math. 42 (1984), 119-127
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 736512

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website